# SDR BSYA2011028

- Difficulty date: August 3, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N106TG
- Make and model: Piper PA-31-350
- Aircraft serial: 8052002
- Aircraft time: 12,411 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 10200007
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING LCK TO GO TO FWA THE LEFT CHT INDICATION QUIT, THEN RETURNED TO LCK.  MAINTENANCE REMOVED AND REPLACED CHT PROBE OPS CHECKED GOOD.
